# SDR 98ZZZX142

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HUB WAS FOUND CRACKED IN BLADE SOCKET NR 2, ROW 1, AND ROW 3.  HUB HAS BEEN SCRAPPED.
